The two months or so I have been experiencing heart palpitations several times a day, lasting up to 3-4 hours! Pretty scary! I saw my cardiologist about it, and he assured me that as long as I wasn't experiencing shortness of breath, chest pain or other related symptoms that the palpitations were nothing to worry about. This eased my mind a bit, but I haven't been able to stop thinking about the cause of the palpitations. What had I been doing/eating/taking that I hadn't been three months ago? I thought maybe it was the Butterbur but I quit taking it and the palpitations did not go away. I wondered if it had something to do with going off the Topamax. Then..
Today when I visited a migraine forum, I clicked on a link to a Botox support group page and discovered that tachycardia (rapid heart rate, palpitations) was a side effect of Botox injections that many people have experienced! Reading that floored me--my increased palpitations started shortly after my first round of Botox and I just received a second round on the 4th of April and the palpitations have been really bad all month!
Now, though, I feel a bit relieved that I think I found the reason for the tachycardia, I am royally pissed off! Why didn't my neurologist warn me that this was a possible (and fairly usual) side effect of the Botox?! If I had known this, I would never have gotten it done! So, now, what?!